# SDR ASOA200901440

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 14,527 hours, 12,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING BLEEDS FROM ENG'S TO APU IMMEDIATLY STARTED GETTING SMOKE IN COCKPIT & CABIN.  SET OFF LAV SMOKE ALARM.  SWITCHED BLEEDS BACK SMOKE WENT AWAY NOTHING ABNORMAL ON ECS SYNOPTIC PAGE.
